Select Publications

Books

Buskes G; de Jeu M; Dodds P; Schep A; Sukochev F; van Neerven J; Wickstead A, 2019, Preface

Lord S; Sukochev F; Zanin DV, 2012, Singular Traces: Theory and Applications, Original, Walter de Gruyter GmbH, Germany

Book Chapters

Lord S; Zanin D; Sukochev F, 2020, 'Advances in Dixmier traces and applications', in Advances in Noncommutative Geometry On the Occasion of Alain Connes' 70th Birthday, Springer Nature, pp. 491 - 593

Levitina G; Sukochev F, 2020, 'Quantised Calculus for Perturbed Massive Dirac Operator on Noncommutative Euclidean Space', in Spectral Theory and Mathematical Physics, Springer International Publishing, pp. 179 - 198, http://dx.doi.org/10.1007/978-3-030-55556-6_10

Potapov D; Sukochev F; Vella D; Zanin D, 2019, 'A residue formula for locally compact noncommutative manifolds', in Positivity and Noncommutative Analysis, pp. 471 - 510, http://dx.doi.org/10.1007/978-3-030-10850-2_24

Gesztesy F; Latushkin Y; Sukochev F; Tomilov Y, 2015, 'Some operator bounds employing complex interpolation revisited', in Arendt W; Chill R; Tomilov Y (ed.), Operator Semigroups Meet Complex Analysis, Harmonic Analysis and Mathematical Physics, Springer International Publishing, pp. 213 - 239, http://dx.doi.org/10.1007/978-3-319-18494-4_14

Sukochev F, 2013, 'On a conjecture of A. Bikchentaev', in , American Mathematical Society, pp. 327 - 339, http://dx.doi.org/10.1090/pspum/087/01428

Sukochev F; Benameur MT; Carey AL; Phillips J; Rennie A; Wojciechowski KP, 2006, 'Analytic formulae for Spectral Flow in von Neumann algebras', in Booss Bavnbek B; Klimek S; Lesch M; Zhang W (ed.), Analysis, Geometry and topology of elliptic operators, edn. Original, World Scientific, Singapore

Journal articles

Huang J; Pliev M; Sukochev F, 2022, 'On Narrow Operators from Lp into Operator Ideals', Mediterranean Journal of Mathematics, vol. 19, http://dx.doi.org/10.1007/s00009-022-02118-y

Huang J; Sadovskaya O; Sukochev F, 2022, 'On Arazy's problem concerning isomorphic embeddings of ideals of compact operators', Advances in Mathematics, vol. 406, http://dx.doi.org/10.1016/j.aim.2022.108530

McDonald E; Sukochev F; Zanin D, 2022, 'A noncommutative Tauberian theorem and Weyl asymptotics in noncommutative geometry', Letters in Mathematical Physics, vol. 112, http://dx.doi.org/10.1007/s11005-022-01568-5

Semenov E; Sukochev F; Zanin D, 2022, 'Independent sequences, monotonicity of Banach limits and applications to noncommutative geometry', Journal of Mathematical Analysis and Applications, vol. 510, http://dx.doi.org/10.1016/j.jmaa.2022.126043

Huang J; Pliev M; Sukochev F, 2022, '(Non-)Dunford–Pettis operators on noncommutative symmetric spaces', Journal of Functional Analysis, vol. 282, pp. 109443 - 109443, http://dx.doi.org/10.1016/j.jfa.2022.109443

McDonald E; Sukochev F, 2022, 'Lipschitz estimates in quasi-Banach Schatten ideals', Mathematische Annalen, vol. 383, pp. 571 - 619, http://dx.doi.org/10.1007/s00208-021-02247-x

Huang J; Sukochev F; Zanin D, 2022, 'Operator θ-Hölder functions with respect to (Formula presented.)', Journal of the London Mathematical Society, vol. 105, pp. 2436 - 2477, http://dx.doi.org/10.1112/jlms.12565

Huang J; Sukochev F; Zanin D, 2022, 'Optimal estimates for martingale transforms', Journal of Functional Analysis, vol. 282, pp. 109451 - 109451, http://dx.doi.org/10.1016/j.jfa.2022.109451

Carey A; Levitina G; Potapov D; Sukochev F, 2022, 'The Witten index and the spectral shift function', Reviews in Mathematical Physics, vol. 34, http://dx.doi.org/10.1142/S0129055X22500118

Coine C; Le Merdy C; Sukochev F, 2022, 'When do triple operator integrals take value in the trace class?', Annales de l'Institut Fourier, vol. 71, pp. 1393 - 1448, http://dx.doi.org/10.5802/aif.3422

Ber A; Huang J; Levitina G; Sukochev F, 2022, 'Derivations with Values in the Ideal of τ -Compact Operators Affiliated with a Semifinite von Neumann Algebra', Communications in Mathematical Physics, vol. 390, pp. 577 - 616, http://dx.doi.org/10.1007/s00220-022-04313-0

Ber A; Kudaybergenov K; Sukochev F, 2022, 'Derivations of Murray-von Neumann algebras', Journal fur die Reine und Angewandte Mathematik, http://dx.doi.org/10.1515/crelle-2022-0051

Huang J; Pliev M; Sukochev F, 2022, 'ℓ2-STRICTLY SINGULAR OPERATORS ON THE PREDUAL OF A HYPERFINITE VON NEUMANN ALGEBRA', Proceedings of the American Mathematical Society, vol. 150, pp. 1623 - 1633, http://dx.doi.org/10.1090/proc/15737

Ber A; Huang J; Kudaybergenov K; Sukochev F, 2022, 'Non-existence of translation-invariant derivations on algebras of measurable functions', Quaestiones Mathematicae, http://dx.doi.org/10.2989/16073606.2022.2053225

Сукочев ФА; Sukochev FA; Занин ДВ; Zanin DV, 2022, 'Оценки Соломяка для оператора Бирмана-Швингера', Математический сборник, vol. 213, pp. 97 - 137, http://dx.doi.org/10.4213/sm9732

Caspers M; Sukochev F; Zanin D, 2021, 'Weak (1,1) estimates for multiple operator integrals and generalized absolute value functions', Israel Journal of Mathematics, vol. 244, pp. 245 - 271, http://dx.doi.org/10.1007/s11856-021-2179-0

Pliev M; Sukochev F, 2021, 'The Kalton and Rosenthal type decomposition of operators in Köthe-Bochner spaces', Journal of Mathematical Analysis and Applications, vol. 500, http://dx.doi.org/10.1016/j.jmaa.2021.125142

Huang J; Sukochev F, 2021, 'Alberti--Uhlmann problem on Hardy--Littlewood--Pólya majorization', Communications in Mathematical Physics, 2021, http://dx.doi.org/10.1007/s00220-021-04184-x

Jiao Y; Sukochev F; Xie G; Zanin D, 2021, 'Free Rosenthal Inequalities on Vector-Valued Symmetric Operator Spaces', INTERNATIONAL MATHEMATICS RESEARCH NOTICES, http://dx.doi.org/10.1093/imrn/rnab197

Huang J; Sukochev F, 2021, 'Isomorphic classification of Lp,q-spaces, II', Journal of Functional Analysis, vol. 280, pp. 2611 - 2630, http://dx.doi.org/10.1016/j.jfa.2021.108994

McDonald E; Scheckter TT; Sukochev FA, 2021, 'Estimates for Schur Multipliers and Double Operator Integrals—A Wavelet Approach', Functional Analysis and its Applications, vol. 55, pp. 81 - 93, http://dx.doi.org/10.1134/S0016266321020015

Bikchentaev A; Sukochev F, 2021, 'Inequalities for the block projection operators', Journal of Functional Analysis, vol. 280, http://dx.doi.org/10.1016/j.jfa.2020.108851

Nessipbayev Y; Sukochev F; Tulenov K, 2021, 'Non-commutative analogues of weak compactness criteria in symmetric spaces', Advances in Operator Theory, vol. 6, http://dx.doi.org/10.1007/s43036-021-00129-2

Sukochev F; Tulenov K; Zanin D, 2021, 'The boundedness of the Hilbert transformation from one rearrangement invariant Banach space into another and applications', Bulletin des Sciences Mathematiques, vol. 167, http://dx.doi.org/10.1016/j.bulsci.2020.102943

Britz T; Carey A; Gesztesy F; Nichols R; Sukochev F; Zanin D, 2021, 'The product formula for regularized Fredholm determinants', Proceedings of the American Mathematical Society, Series B, vol. 8, pp. 42 - 51, http://dx.doi.org/10.1090/bproc/70

Jiao Y; Sukochev F; Zhou D, 2021, 'Maximal Inequalities of Noncommutative Martingale Transforms', Canadian Journal of Mathematics, vol. 73, pp. 221 - 248, http://dx.doi.org/10.4153/S0008414X19000580

Junge M; Scheckter TT; Sukochev F, 2021, 'A noncommutative generalisation of a problem of Steinhaus', Journal of Functional Analysis, vol. 280, pp. 108782 - 108782, http://dx.doi.org/10.1016/j.jfa.2020.108782

Ber A; Borst M; Sukochev F, 2021, 'Full proof of Kwapien's theorem on representing bounded mean zero functions on [0,1]', STUDIA MATHEMATICA, vol. 259, pp. 241 - 270, http://dx.doi.org/10.4064/sm191129-31-8

Sukochev FA; Huang J, 2021, 'Isometries on Noncommutative Symmetric Spaces', Doklady Mathematics, vol. 103, pp. 54 - 56, http://dx.doi.org/10.1134/S1064562421010129

Sukochev F; Zanin D, 2021, 'Optimal constants in non-commutative hölder inequality for quasi-norms', Proceedings of the American Mathematical Society, vol. 149, pp. 3813 - 3817, http://dx.doi.org/10.1090/proc/15442

Astashkin S; Sukochev F; Zanin D, 2021, 'The distribution of a random variable whose independent copies span ℓM is unique', Revista Matematica Complutense, http://dx.doi.org/10.1007/s13163-021-00406-x

Макдональд Э; McDonald E; Шектер ТЦ; Scheckter TT; Сукочев ФА; Sukochev FA, 2021, 'Использование всплесков в оценках мультипликаторов Шура и двойных операторных интегралах', Функциональный анализ и его приложения, vol. 55, pp. 5 - 20, http://dx.doi.org/10.4213/faa3872

Astashkin S; Huang J; Sukochev F, 2020, 'Lack of isomorphic embeddings of symmetric function spaces into operator ideals', Journal of Functional Analysis, http://dx.doi.org/10.1016/j.jfa.2020.108895

Bikchentaev A; McDonald E; Sukochev F, 2020, 'Ando's inequality for uniform submajorization', Linear Algebra and Its Applications, vol. 605, pp. 206 - 226, http://dx.doi.org/10.1016/j.laa.2020.07.015

Huang J; Levitina G; Sukochev F, 2020, 'M-embedded symmetric operator spaces and the derivation problem', Mathematical Proceedings of the Cambridge Philosophical Society, vol. 169, pp. 607 - 622, http://dx.doi.org/10.1017/S030500411900029X

Lord S; Sukochev F; Zanin D, 2020, 'A last theorem of Kalton and finiteness of Connes' integral', Journal of Functional Analysis, vol. 279, http://dx.doi.org/10.1016/j.jfa.2020.108664

Pliev M; Sukochev F; Zanin D, 2020, 'Lp- Bounds for the Krein Spectral Shift Function: 0<p<∞', Russian Journal of Mathematical Physics, vol. 27, pp. 491 - 499, http://dx.doi.org/10.1134/S1061920820040093

McDonald E; Sukochev F; Xiong X, 2020, 'Quantum Differentiability on Noncommutative Euclidean Spaces', Communications in Mathematical Physics, vol. 379, pp. 491 - 542, http://dx.doi.org/10.1007/s00220-019-03605-2

Charlesworth I; Dykema K; Sukochev F; Zanin D, 2020, 'Simultaneous Upper Triangular Forms for Commuting Operators in a Finite von Neumann Algebra', Canadian Journal of Mathematics, vol. 72, pp. 1188 - 1245, http://dx.doi.org/10.4153/S0008414X19000282

Ber A; Kudaybergenov K; Sukochev F, 2020, 'Notes on derivations of Murray–von Neumann algebras', Journal of Functional Analysis, vol. 279, http://dx.doi.org/10.1016/j.jfa.2020.108589

Dodds PG; Dodds TK; Sukochev FA; Zanin D, 2020, 'Logarithmic submajorization, uniform majorization and Hölder type inequalities for τ-measurable operators', Indagationes Mathematicae, vol. 31, pp. 809 - 830, http://dx.doi.org/10.1016/j.indag.2020.02.004

de Pagter B; Sukochev FA, 2020, 'The Grothendieck property in Marcinkiewicz spaces', Indagationes Mathematicae, vol. 31, pp. 791 - 808, http://dx.doi.org/10.1016/j.indag.2020.01.008


Back to profile page